MathSciNet Relay Station
MathSciNet bibliographic data
MR1091217 (92m:60047) 60H10
Krylov, N. V. A simple proof of the existence of a solution to the Itô equation with monotone coefficients. (Russian) Teor. Veroyatnost. i Primenen. 35 (1990), no. 3, 576--580; translation in Theory Probab. Appl. 35 (1990), no. 3, 583–587 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement